# SDR SWAA2024040156129

- Difficulty date: February 25, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK WEB STA 663 + 3; CRACKS AT RBL 43 AND RBL 40<[01] NDT HFEC INSPECTED SURFACE PER 737 NDTM PART 6; 51-00-00; PROC 23; CRACKS NOTED AT BS 663 + 3; RBL 43 AND RBL 40; .700' LONG. MARKED ENDS AND DIRECTIONS OF CRACKS. EQUIP ID IS000680 DUE 05/24;[02] 04 REPAIRED PER SRM 53-40-51-2R-2 REPAIR 2;[03] VERIFIED CORRECTIVE ACTIONS
